MathSciNet Relay Station
MathSciNet bibliographic data
MR1946395 46E35 (35Q30 35S05 46N20 58J40)
Mazzucato, Anna L. Besov-Morrey spaces: function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1297–1364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement